I started 150mg XL Wellbutrin a week ago. Jitteriness is a side effect I have. Worse after 1 cup of coffee which is all I drink in a day. Insomnia is also a side effect I am having. Go to bed at 1100pm, awake at 1:00am, back to sleep til 3:00am then awake until going to bed again in the evening. I am reading from may people these side effects will fade, Will they? How long roughly will I feel this way? When I started the Wellbutrin I was taken off of my Cipralex which I had taken for quite awhile but found it wasn't working. Thank you.
Things will get easier day by day, little by little with Wellbutrin. I'm currently taking 300mg and have been taking Wellbutrin for almost 6 months now and I LOVE it. It truly helped (I say "helped" because I build up a tolerance quickly and have to switch meds for a bit until I can go back to it) and it was the happiest I've ever been. I am currently switching to Prozac for a bit until I can get back on Wellbutrin, but other than that I have zero complaints. It is my wonder drug and the week or so of crappy sleep was SO worth it. Maybe try a benadryl or two? My doc had me do that which worked for a while and I got better sleep. I woke up less, was able to calm my mind, and it made the hours I COULD sleep more productive in recharging my body and mind. And caffeine amps Wellbutrin up and increases anxiety so you should try limiting that as well. Best of luck and I hope this works for you!
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2012 • 2 answers
Posted 10 Dec 2014 • 2 answers
Posted 4 Jun 2016 • 1 answer
Posted 13 Jun 2016 • 1 answer
Posted 13 Oct 2016 • 2 answers